MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521240
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Difficult to Open or Close (2921); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of clip did not release from the catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used in the duodenum for gastrointestinal bleeding (gi) bl during an upper gastrointestinal endoscopy procedure performed on (b)(6), 2024.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip could not detach from the catheter to deploy.Instead of the clip deploying at the bleeder spot, it remained intact to the catheter causing inability to stop the bleeding.It was reported that abnormally high resistance was felt before the handle spool reached the end of the stroke.The procedure was completed with another resolution 360 clip device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of clip did not release from the catheter.Block h11: investigation results the returned resolution 360 clip device was analyzed, and a visual evaluation noted that the device was returned with the clip assembly stuck into the bushing without the first activation performed and the handle does not have any restriction.Microscopic inspection was performed and it was observed that the clip assembly bottom part is deformed.No other problems with the device were noted.The reported event of clip unable to release from catheter was not confirmed.It was found that the clip assembly was returned without the first activation performed.Additionally, it was noted that the clip had evidence of soft deployment, as the clip was detached from the bushing but still attached to the control wire.It is possible that operational factors during the procedure, such as the physician's technique during the deployment of the clip, the scope position/angle, or detachment of the capsule due to hitting a surface.After the soft deployment occurs, it could happen that upon reopening the clip, the capsule gets detached, and when the physician tries to close it again, a misalignment of the capsule bushing can cause it to get stuck into the bushing during retraction, consequently deforming the capsule.Taking all available information into consideration, the most probable cause of this complaint is adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used in the duodenum for gastrointestinal bleeding (gi) during an upper gastrointestinal endoscopy procedure performed on (b)(6) 2024.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip could not detach from the catheter to deploy.Instead of the clip deploying at the bleeder spot, it remained intact to the catheter causing inability to stop the bleeding.It was reported that abnormally high resistance was felt before the handle spool reached the end of the stroke.The procedure was completed with another resolution 360 clip device.There were no patient complications reported as a result of this event.

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key19310839
Report Number3005099803-2024-02109
Device Sequence Number11535191
Product Code PKL
UDI-Device Identifier08714729875666
UDI-Public08714729875666
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberM00521240
Device Catalogue Number54772
Device Lot Number0029505510
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight61 KG